# SDR SWIA200412932

- Difficulty date: February 20, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,904 hours, 50,096 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt & Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT AURAL WARNING TRIM CHECK FAILS.  REMOVED LEFT AND RIGHT ELEVATOR TRIM PROX SWITCHES HAND SHAKE CONNECTORS AND REPLACED WITH ENVIRONMENTAL SPLICE CONNECTORS IAW EMB 120 WMM 20-21-00 AND 31-52-00, OPS CHECKED GOOD.
